Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Do you have Borderline Personality Disorder? This new Exchange has been developed so we can encourage each other, share tips to get through those down days, and/or just vent.
    Unsure and fearfull
    avatar
    wallamia posted:
    My Name is Maria, and at this time I'm afraid of what's been going on with me... I don't know what is happening to me, but within the last 2 months, things have taken a scary turn, I thought my ADHD has been causing problems. So talking with my therapist got my ADHD tested, and then given adderall, at first it seemed to help the racing thoughts, and staying focused on my goals, but so did all the antidepressants... But now i'm not to sure what is going on! Last month, pain was an excuse, and I overdosed on gabapentin a form of ibuprofen but focuses on the nerves. But the truth of it was take loneliness, fear, rejection, and more consumed me, now matter how hard I tried fighting it, in the end I gave in. More recently, pain isn't my excuse, but for the past week I have been having severe mood swings, so severe I have had time loss and can't remember what happened. I woke up today feeling different, I found cut marks on my arm, and didn't know how... why... or even when! I then found notes scattered all over my sofa, one being a suicide note... I think I'm going crazy, trying to figure out what is happening, and what has happened these last 2 days, it is like channel surfing and not finding what I want... I have stopped taking my adderall today, to see if that is a cause but it is going to take time, and i feel time is against me after these past 2 days. I'm not sure what is going on with me, a fear that I'm not going to make it through another episode like that....
    Reply
     
    avatar
    marysings responded:
    Welcome Maria. I feel for your recent symptoms and I hope and pray that they cease soon.

    I'm not sure we can help you on this board. You really need to schedule time with your pdoc and your therapist. Write down all that's happening. Be honest and give all the information to both. Don't put off getting help.

    I wish you all the best. You're welcome to hang around here but this board is not very active. Have you checked in on the Depression community?

    Keep in touch as much as you need to.

    Mary
    ... but we rejoice in our afflictions because we know that affliction produces endurance, endurance produces proven character, and proven character produces hope. Romans 5:3b
     
    avatar
    sittingbull594 replied to marysings's response:
    hi maria and welcome.

    it's really a hard situation you're in and best addressed with phychiatrist (pdoc) and therapist (t). I agree with mary to write it all down and call them right away!

    Yes this board is pretty slow. I would encourage you to keep writing if it helps.

    sb
    May God walk before you. b.e.f.


    Spotlight: Member Stories

    I'm 64 and divorced and single. I have 3 children and 3 grandchildren, but they aren't really involved in my life. I married an abusive man wh...More

    Helpful Tips

    Identifying Borderline Personality Disorder
    Thoughts that may indicate BPD Alternate between seeing people as either flawless or evil? Have difficulty remembering the good things ... More
    Was this Helpful?
    40 of 42 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.